Journal of Nonlinear Mathematical Physics

Volume 9, Issue 4, November 2001, Pages 455 - 463

Cohomology of Groups of Diffeomorphisms Related to the Modules of Differential Operators on a Smooth Manifold

Authors
Sofiane BOUARROUDJ
Corresponding Author
Sofiane BOUARROUDJ
Available online November 2001.
DOI
https://doi.org/10.2991/jnmp.2002.9.4.6How to use a DOI?
Keywords
Abstract
Let M be a manifold and T M be the cotangent bundle. We introduce a 1-cocycle on the group of diffeomorphisms of M with values in the space of linear differential operators acting on C (T M). When M is the n-dimensional sphere, Sn , we use this
Copyright
© The authors.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
9 - 4
Pages
455 - 463
Publication Date
2001/11
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2002.9.4.6How to use a DOI?
Copyright
© The authors.
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Sofiane Bouarroudj
PY  - 2001/11
DA  - 2001/11
TI  - Cohomology of Groups of Diffeomorphisms Related to the Modules of Differential Operators on a Smooth Manifold
JO  - Journal of Nonlinear Mathematical Physics
SP  - 455
EP  - 463
VL  - 9
IS  - 4
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2002.9.4.6
DO  - https://doi.org/10.2991/jnmp.2002.9.4.6
ID  - BOUARROUDJ2001/11
ER  -